MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HYPERSOFT HELICAL; EMBOLIZATION COIL

MICROVENTION, INC. MICROPLEX HYPERSOFT HELICAL; EMBOLIZATION COIL
Model Number 100206HS-V-A2
Medical Device Problem Codes Detachment Of Device Component (1104); Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not returned; therefore, a product analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that after placement of the final embolization coil in an a-com aneurysm, the coil did not detach.During removal, the coil unexpectedly detached.The coil was successfully retrieved with a snare device.There was no reported patient injury.The patient is reported to be doing well.

Brand Name
MICROPLEX HYPERSOFT HELICAL
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key6960387
Report Number2032493-2017-00264
Device Sequence Number795123
Product Code HCG
UDI-Device Identifier00816777020628
UDI-Public(01)00816777020628(11)170419(17)220331(10)170419W2
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number100206HS-V-A2
Device Lot Number170419W2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2017
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;